# SDR 5BMA12302102

- Difficulty date: December 29, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N892CW
- Make and model: Cessna 680CE
- Aircraft serial: 6800003
- Aircraft time: 11,631 hours, 7,298 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER RETRACTING THE LANDING GEAR AFTER TO, THE GEAR KEPT TRYING TO COME UP AND DROPPING DOWN. WHEN THE GEAR WAS PUT BACK DOWN, THE MAINS CAME DOWN AND LOCKED AND SHORTLY AFTER THAT WE GOT A AMBER CAS MESSAGE THAT SAID WOW MISCOMPARE ALONG WITH A RED GEAR UNLOCK LIGHT. WE BELIEVED THE NOSE GEAR WAS STILL IN THE WHEEL WELL BECAUSE THE WIND NOISE WAS DIFFERENT. AFTER MUCH DISCUSSION WE DECIDE TO TRY ONE LAST TIME TO RAISE THE GEAR AT THIS POINT WE FOUND THE GEAR HANDLE LOCKED IN THE DOWN POSITION WITH NO IDEA WHAT POSITION THE NOSE GEAR WAS IN, WE JUST KNEW IT WAS UNSAFE. PERFORMED EMERGENCY GEAR EXTENSION, NLG WAS UNSUCCESSFUL.  LANDED WITH NLG UP AND BOTH MLG DOWN AND LOCKED.
